# SDR AALA202510280456

- Difficulty date: September 4, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  STRINGER 43L BTW FR 56 AND FR 57 IN AFT CARGO COMPARTMENT MEASURE OF CORROSION AREA L= 8.191 IN, W= 0.848 IN, D= 0.003 IN. MAINTENANCE PERFORMED PERMANENT REPAIR (SPLICE REPAIR) ON STRINGER 43L BTW FR55 TO FR58 IN AFT CARGO COMPARTMENT IAW A320 SRM 53-00-13-300-001. THIS REPAIR IS CATEGORY B.
